# SDR MASA200500366

- Difficulty date: May 9, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 7,041 hours, 6,523 cycles
- System (JASC): 8011 · Engine Starter
- Part: Carbon Seal
- Condition: Failed
- Location: Starter
- Part time: 7,041 hours, 6,523 cycles
- Component: Starter
- Component part number: 35059105
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ATS CARBON SEAL FAILED 400HR CHECK (N857MJ) WITH A LOSS OF 45CC OF OIL.  EMB145-80-0003 FOR A FLY ON FOR 50FH WAS GENERATED.  NO PHYSICAL DAMAGE NOTICED ON PART, ONLY OIL LOSS.
